# SDR ASAA2014111809858

- Difficulty date: November 18, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 66,646 hours, 43,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 65535954
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER FWD CORNER SEAL DEPRESSOR CRACKED.  ACFT GROUNDED.  R & R R1 DOOR FWD UPPER SEAL DEPRESSOR IAW SRM 51-40-02-0G-0.
